# SDR AALA20040998

- Difficulty date: September 25, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - AFT EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS AT B528 FOR AFT EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
